An ejection chain algorithm for the quadratic assignment problem
Article first published online: 3 DEC 2009
Copyright © 2009 Wiley Periodicals, Inc.
Volume 56, Issue 3, pages 188–206, October 2010
How to Cite
Rego, C., James, T. and Glover, F. (2010), An ejection chain algorithm for the quadratic assignment problem. Networks, 56: 188–206. doi: 10.1002/net.20360
- Issue published online: 9 SEP 2010
- Article first published online: 3 DEC 2009
- Manuscript Accepted: AUG 2009
- Manuscript Received: SEP 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!